Hi, well looking at your drug listing cimetidine is the only one that has any effect on the estrogen levels in your body (so this is the cause of your late period), metronidazole is used to treat either the bacteria in your stomach or you may have vaginal bacteriosis (explains the miscarriage in December, its one of the causes of 2nd-3rd trimester abortions)
Amoxicilin is just simply an anti biotic, and the last one is just pepto bismol with its medical name.....
Amoxicillin, metronidazole, cimetidine & bismuth subsalicylate ..the reason why I take so much pills a day is because I have gerd & also my doctor found a virius in my stomach from a misscarge I had on december :(
I would think your period could be delayed, possibly due to the medications, but also potentially because the fact that you need the meds means your body is under stress. Stress can alter your menstrual cycle.
Not sure what kind of medication you're talking about but in some cases ; yes it does.
Can any of this medication cause. A false pregnacy test result?
P.S: I know this because i have a gynecologist is my family :D
That's sad :( Get well soon :)